# SDR SIMA20171004005

- Difficulty date: October 4, 2017
- Submitted: November 28, 2017
- Operation: Air carrier
- Aircraft: N857AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145752
- Aircraft time: 27,152 hours, 24,001 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Corroded
- Location: Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR FWD FRAME CORRODED AT 4 NUTPLATE HOLES.  REPAIRED THE DOOR FRAME IAW ERS EM-52MR-822.
